# SDR CALA2025072806960

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 82,922 hours, 30,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1668 FAILED CAPACITY CHECK.  EMERGENCY LIGHTING SYSTEM FUNCTIONAL CHECK.   REPLACED EMERGENCY LIGHT BATTERY PACK M1668. OP. KS GOOD. MM 33-51-06-960-805.
